# SDR DXTA200702288

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N278QS
- Make and model: Amd FALCON2000
- Aircraft serial: 77
- Aircraft time: 5,155 hours, 3,271 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT EXTEND WHEN COMMANDED. TRIED 10, 20, AND 40 DEGREES AND THE FLAPS NEVER MOVED. THE SLATS EXTENDED NORMALLY.  [07-12-07]   PERFORMED FUNCTION TEST OF SLAT POSITION DETECTORS AND FLAP POSITION MICRO SWITCHES IAW FALCON 2000 M.M. CHAPT 27-802, ALL RESISTANCE VALUES WERE NORMAL. AFTER RECONNECTING CANNON PLUGS PERFORMED OPERATIONAL CHECKS OF FLAPS AND SLATS IAW FALCON 2000 MM CHAPT 27-305 & 2727-805, OPS CHECK GOOD. REPLACE FLAPS 7* RELAY, (503CF) AND PERFORMED OPS CHECKS IAW FALCON 2000 MM CHAPT 27-505 & 27-805, OPS CHECKS GOOD. NO FAULTS NOTED.
